# SDR SWAA2017062014499

- Difficulty date: June 5, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD LOWER STUB FRAME CRACKED AT BS 295, WL 209.     REPAIRED THE STUB FRAME IAW ER AND EA.
